# SDR UIEA2016062000447

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 68,862 hours, 11,173 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MAIN DECK SEAT TRACK NEAR STA 1800, RBL 98.58.  REPAIRED THE CRACKED SEAT TRACK IAW SRM 53-00-52, REPAIR 6, FIG 201, ALTERNATIVE 1, REV 76, EI T2016A53M-1359, REV 1.  FASTENER IDENTIFICATION IAW DWG 65B38251, SH66.  REV AND DWG 45741062, REV A.  CONDITION CHECK NORMAL AND JOB COMPLETED.
